Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Rashes And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Hi could this rash be HIV related

Can you please tell me if you believe that this rash I have could be related to HIV? It has been a month since a possible exposure....and for 2 days I have had this little bumps all over my legs and a bit on my arms that are really itchy. They are...
Michael Shernoff, M.S.W.

Response from Michael Shernoff, M.S.W.

Psychotherapist and Author
I am not a doctor and can not give you a medical opinion. It is best if you would go consult a physician in person for him or her to be able to diagnose what might be going on.Michael Shernoff, MSW... Read more »

rashes and hiv

hello doctor.you have mentioned about rashes in your forum many times.could you tell me where do... Read more »

Sudden appearance of body rash - HIV related?

I was diagnosed with HIV about 7 years ago. I have been relatively healthy and have never been... Read more »
Articles
TheBody.com

Day 8 on Atripla: You Have a Rash on Your What?? (Video)

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series . On Day 7 of my HIV meds (Atripla), I broke out in a rash. The doctor says that it... Read more »
AIDSinfo

Skin Rash

Terms Used in This Fact Sheet Eosinophilia: an increased number of eosinophils, a type of white blood cell. Eosinophils are a part of the body's immune system that can damage healthy tissue if they malfunction. Non-nucleoside reverse... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
U.S. Centers for Disease Control and Prevention

Kenya Launches Campaign Against Child Abuse

Responding to a rash of media accounts of horrific mistreatment of children, including the story of a man who murdered his teenage nephew with a pitchfork because the boy had HIV, the Kenyan government today announced the launch of a new campaign to... Read more »
Connect With Others

rash & hiv

Posted by Anonymous, 2 Replies
I recently posted a question here about a rash as a symptom of ars.Thnx for those that replyed I appreciate it greatly.I was asked to be more specific about my exposoire so here goes.I was involded in a scuffle between one of my friends and things... Read more »

HIV RASH

Posted by Anonymous, 1 Reply
I know there is little one can say about the HIV rash but I have had a rash now for over 2 months on my forehead. Could that be accociated with HIV? Read more »

What does HIV rash look like?

Posted by Anonymous, 3 Replies
I am concerned about infection.

Read more »

Accutane or HIV rash?

Posted by Anonymous, 2 Replies
WHat is the HIV rash like? Dr. Bob said "papular eruption". My rash is above, on, and below my armpits. It is just red and raised skin. It itches, but I keep hydrocortizone on it, and it helps. DO I HAVE HIV? Read more »